# SDR AALA202504131372

- Difficulty date: April 11, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 72,061 hours, 36,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TEST FAILED FAULT CODE GIVEN TA 33-51-38 EPSU INT LOAD AFT L. ACCOMPLISHED TSM 33-51-00-810-807-A. MAINTENANCE FOUND CONNECTOR DISCONNECTED AT CEILING EMERGENCY LIGHT (SEAT 18-19). RECONNECTED CANNON PLUG AND ACCOMPLISHED EPSU BITE TEST IAW AMM 33-51-00 OPS CHECK OK.
